Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xoxoem

Spiro causing severe dehydration?

I have been on Spiro for about 6 months. This past month is basically quit working as I had a bad cystic breakout.

Anyways, during this time, I noticed that my pee has gotten really dark, more so than usual. And these past days I have been SO thirsty!! 

I cant really go to a doctor at the moment but I am planning on lowering my dose from 50mg to 25mg, and then stopping.

Has anyone else experienced these side effects? I am a bit worried about the dehydration it is causing my body, especially since I’m pretty good at drinking water and eating water retaining fruits/veggies.

Share this post


Link to post
Share on other sites

Hi xoxoem,

I've been on 50mg Spiro/day for about 8 months and sort of noticed the opposite. I think I feel less thirsty and dehydrated than when I started. I drink at least a couple of litres of water a day, usually more. Did you change brands maybe?

Have other things in your lifestyle changed recently? Maybe you're stressed or exercising more or drinking more alcohol or something? I hope you're feeling better soon. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×